P. J. ALMADEN, M.D.; S. W. Ross, M.D.
This content is PDF only. Please click on the PDF icon to access.
There is increasing evidence that a distinct type of hepatic damage is produced in some patients by administration of methyl testosterone. We have found reports of 18 such cases in the medical literature.1, 2, 4, 5, 7 References by many authors to unpublished observations of a similar nature suggest that the actual number of cases is much greater. As we become more aware of jaundice as a possible effect of methyl testosterone, we may expect this condition to be recognized more frequently.
The patient whose record is summarized here developed severe jaundice of the type first reported by Werner in
ALMADEN PJ, Ross SW. JAUNDICE DUE TO METHYL TESTOSTERONE THERAPY*. Ann Intern Med. 1954;40:146–152. doi: https://doi.org/10.7326/0003-4819-40-1-146
Download citation file:
Published: Ann Intern Med. 1954;40(1):146-152.
Results provided by:
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use